I have fibroids and my periods are very heavy, to the point were I have big blood clots coming out of me. My GYN doctor put me on Loseasonique, since you only get 4 periods a year. I've been taking it for 8 weeks. In the beginning I had light spotting. I went to my primary doctor a few weeks ago for severe headaches I've been having on & off. She told me to get some blood work done, I did and she said I was anemic. Which i figure because of my heavy bleeding. She put me on iron pills; ferrous sulfate and folic acid. I take these once a day. I started taking these on 4/2/10 and my period started on 4/4/10. As of today 4/15/10, my period is still on and it is heavy bleeding. Could the iron pills be interacting with the Loseasonique? Which could be causing my period to stay on longer. Before I started taking the iron pills my period normally lasted 6 days.
Iron taken with Loseasonique should not affect length of bleeding.
It can take up to 3 months for your cycles to become regular once you start a new oral contraceptive. So if you can persevere, keep on taking it for 1 more month and see what happens after that. If the bleeding is still irregular please see your doctor again.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Apr 2010 • 1 answer
Posted 19 Apr 2011 • 1 answer
Posted 10 Jul 2011 • 1 answer
Pristiq - Anyone else experience very heavy menstrual bleeding,also passing huge blood clots,taking?
Posted 9 May 2012 • 2 answers
Posted 28 Jan 2013 • 2 answers